MAUDE Adverse Event Report: Arrow International LLC ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

Arrow International LLC ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Catalog Number CL-07624
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction

Brand Name
ARROW CATH-LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International de Mexico S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50174087
Report Number9680794-2026-00569
Device Sequence Number9880174
Product Code DQY
UDI-Device Identifier10801902201109
UDI-Public(01)10801902201109(11)251212(17)301130(10)14F25M0129
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 07/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCL-07624
Device Lot Number14F25M0129
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown